# SDR C2XA04SH105

- Difficulty date: February 26, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 7,805 hours, 7,660 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Bracket
- Part number: 12034077603
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C-CHECK THE UPPER CENTER HINGE BRACKET ON THE VERTICAL STABILIZER TO THE RUDDER WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET IAW EMB 135 AMM 20-10-01 AND EMB 135 IPC 55-31-00.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
